Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 178460, 6 pages
http://dx.doi.org/10.1155/2013/178460
Research Article

Isomorphisms on Weighed Banach Spaces of Harmonic and Holomorphic Functions

Departamento de Matemática Aplicada, E. Politécnica Superior de Alcoy, Universidad Politécnica de Valencia, Plaza Ferrándiz y Carbonell 2, 03801 Alcoy, Spain

Received 30 May 2013; Accepted 3 August 2013

Academic Editor: Miguel Martin

Copyright © 2013 Enrique Jordá and Ana María Zarco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. D. Bierstedt, J. Bonet, and A. Galbis, “Weighted spaces of holomorphic functions on balanced domains,” The Michigan Mathematical Journal, vol. 40, no. 2, pp. 271–297, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Bonet, P. Domański, and M. Lindström, “Essential norm and weak compactness of composition operators on weighted Banach spaces of analytic functions,” Canadian Mathematical Bulletin, vol. 42, no. 2, pp. 139–148, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Bonet, P. Domański, and M. Lindström, “Weakly compact composition operators on analytic vector-valued function spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 26, no. 1, pp. 233–248, 2001. View at Google Scholar · View at MathSciNet
  4. J. Bonet, P. Domański, M. Lindström, and J. Taskinen, “Composition operators between weighted Banach spaces of analytic functions,” Journal of the Australian Mathematical Society. Series A, vol. 64, no. 1, pp. 101–118, 1998. View at Google Scholar · View at MathSciNet
  5. M. D. Contreras and A. G. Hernandez-Diaz, “Weighted composition operators in weighted Banach spaces of analytic functions,” Journal of the Australian Mathematical Society. Series A, vol. 69, no. 1, pp. 41–60, 2000. View at Google Scholar · View at MathSciNet
  6. D. García, M. Maestre, and P. Rueda, “Weighted spaces of holomorphic functions on Banach spaces,” Studia Mathematica, vol. 138, no. 1, pp. 1–24, 2000. View at Google Scholar · View at MathSciNet
  7. D. García, M. Maestre, and P. Sevilla-Peris, “Composition operators between weighted spaces of holomorphic functions on Banach spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 29, no. 1, pp. 81–98, 2004. View at Google Scholar · View at MathSciNet
  8. A. Montes-Rodríguez, “Weighted composition operators on weighted Banach spaces of analytic functions,” Journal of the London Mathematical Society, vol. 61, no. 3, pp. 872–884, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. L. Shields and D. L. Williams, “Bounded projections and the growth of harmonic conjugates in the unit disc,” The Michigan Mathematical Journal, vol. 29, no. 1, pp. 3–25, 1982. View at Google Scholar · View at MathSciNet
  10. A. L. Shields and D. L. Williams, “Bounded projections, duality, and multipliers in spaces of harmonic functions,” Journal für die Reine und Angewandte Mathematik, vol. 299-300, pp. 256–279, 1978. View at Google Scholar · View at MathSciNet
  11. W. Lusky, “On weighted spaces of harmonic and holomorphic functions,” Journal of the London Mathematical Society, vol. 51, no. 2, pp. 309–320, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Lusky, “On the isomorphism classes of weighted spaces of harmonic and holomorphic functions,” Studia Mathematica, vol. 175, no. 1, pp. 19–45, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Jordá and A. M. Zarco, “Weighted Banach spaces of harmonic functions,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A, 2012. View at Publisher · View at Google Scholar
  14. C. Boyd and P. Rueda, “The -boundary of weighted spaces of holomorphic functions,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 30, no. 2, pp. 337–352, 2005. View at Google Scholar · View at MathSciNet
  15. C. Boyd and P. Rueda, “Complete weights and -peak points of spaces of weighted holomorphic functions,” Israel Journal of Mathematics, vol. 155, pp. 57–80, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C. Boyd and P. Rueda, “Isometries of weighted spaces of harmonic functions,” Potential Analysis, vol. 29, no. 1, pp. 37–48, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Bonet and E. Wolf, “A note on weighted Banach spaces of holomorphic functions,” Archiv der Mathematik, vol. 81, no. 6, pp. 650–654, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Fabian, P. Habala, P. Hájek, V. Montesinos, and V. Zizler, Banach Space Theory, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Axler, P. Bourdon, and W. Ramey, Harmonic Function Theory, vol. 137 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 2001. View at MathSciNet
  20. N. J. Kalton and D. Werner, “Property (M), M-ideals, and almost isometric structure of Banach spaces,” Journal für die Reine und Angewandte Mathematik, vol. 461, pp. 137–178, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W. Lusky, “On the structure of Hv0(D) and hv0(D),” Mathematische Nachrichten, vol. 159, pp. 279–289, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  22. N. Dunford and J. T. Schwartz, Linear Operators. Part I:Wiley Classics Library, Wiley Classics Library, John Wiley & Sons, New York, NY, USA, 1988. View at MathSciNet
  23. K. D. Bierstedt, J. Bonet, and J. Taskinen, “Associated weights and spaces of holomorphic functions,” Studia Mathematica, vol. 127, no. 2, pp. 137–168, 1998. View at Google Scholar · View at MathSciNet
  24. C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis: A Hitchhiker's Guide, Springer, Berlin, Germany, 3rd edition, 2006. View at MathSciNet